MAUDE Adverse Event Report: ulrich medical USA Cortium; Screw, Ø 4.0mm, length 22mm, high angulation

ulrich medical USA Cortium; Screw, Ø 4.0mm, length 22mm, high angulation
Model Number UU071-10-4022
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon was reviewing the x-rays for a patient that he had done surgery on, on 8/4 when he saw that two screws needed to be repositioned because he did not like their positioning.The patient was not complaining of pain or any issues.After bringing the patient back in to revise the construct due to the positioning, he disassembled the screws as the tulip heads had come detached from the shaft.Surgeon was able to remove the screws successfully.

Brand Name
Cortium
Common Device Name
Screw, Ø 4.0mm, length 22mm, high angulation
Manufacturer (Section D)
ulrich medical USA
3700 e plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ulrich GmbH & Co. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 e. plano parkway
suite 200
plano, TX 75074
+1(469)238-0832
MDR Report Key50256290
Report Number3005823819-2026-00029
Device Sequence Number18809519
Product Code NKG
UDI-Device Identifier00814386026550
UDI-Public00814386026550
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU071-10-4022
Device Catalogue NumberUU071-10-4022
Device Lot NumberU043709
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexUnknown
Patient Weight150 LB